How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 12816
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I took a diet pill (Black Mamba) this morning. At first I was

This answer was rated:

I took a diet pill (Black Mamba) this morning. At first I was shaking, but now that wore off and I feel like puking. I can't hardly walk - it hurts my belly button when I urinate. And water makes my nausea worse. What can I do to stop this stomach pain (aside from waiting until tonight to sleep it off).
Unfortunately, there really is nothing that you can do to reverse these side effects other than going to the emergency room.

I would urge you to go to the ER - they can give you medications to stop the nausea, pain and vomiting.
Family Physician and 4 other Medical Specialists are ready to help you